MAUDE Adverse Event Report: INSTRUMENTATION LABORATORY CO. ASSY, SYSTEM, ACL TOP 750 LAS; COAGULATION ANALYZER,

INSTRUMENTATION LABORATORY CO. ASSY, SYSTEM, ACL TOP 750 LAS; COAGULATION ANALYZER,
Model Number 2800-35
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Abrasion (1689)
Date of Event 11/11/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the submitted photos shows one photo of the back of the cuvette waste drawer with a blood stain on the metal part of the plate spring and another photo of the user's bandaged finger.The incident is related to user error -not using precaution as instructed in the operator manual.The investigation confirmed that there are appropriate cautions regarding the activities of removing cuvettes from the waste area of the instrument.Per the operator manual the cuvette waste container is properly labeled as "cuvette waste is biohazardous.Use precautions when emptying the cuvette waste drawer.Refer to local and state regulations for disposal of potentially hazardous materials".Acl top 750 las performed as intended with no malfunction and its labeling provides appropriate instructions and cautions to the user.Therefore, no remedial action is indicated.
 
Event or Problem Description
A complaint from japan was reported on 11/11/2024 regarding assy, system, acl top 750 las (part number 00000280035) that mentions that a staff member was injured by a part in the back of the cuvette waste box from instrument acl top 750 las sn (b)(6).When she removed the box from the instrument and put her hand on it, she cut her hand on the metal part of the plate spring on the back of the box.It was noted that because of the risk of infection, a sticking plasters was put on wound site and injured staff member will be also taking post exposure drugs to prevent against hiv virus for 1 month.

Brand Name
ASSY, SYSTEM, ACL TOP 750 LAS
Common Device Name
COAGULATION ANALYZER,
Manufacturer (Section D)
INSTRUMENTATION LABORATORY CO.
180 hartwell road
bedford 01730
Manufacturer (Section G)
INSTRUMENTATION LABORATORY CO.
180 hartwell road
bedford 01730
Manufacturer Contact
anuja khan
180 hartwell road
bedford 01730
MDR Report Key20745498
Report Number1217183-2024-00007
Device Sequence Number21021645
Product Code GKP
UDI-Device Identifier08426950784050
UDI-Public(01)08426950784050(11)240103
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K242127
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number2800-35
Device Catalogue Number00000280035
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2024
Initial Report FDA Received Date11/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown